# SDR HALA2021042200068

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 43,923 hours, 6,933 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 382 2R DOOR SLIDE PRESSURE LOW. CORRECTIVE ACTION: REMOVED AND REPLACED 2R DOOR EVAC. (7261281)
